# SDR MASA200602704

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,325 hours, 6,127 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2724 PHX.  STAB CH2 WILL NOT ENGAGE.  CONTRACT MX CLEANED WATER FROM STAB CONTROL PANEL AND PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
